# SDR AALA20020154

- Difficulty date: February 15, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 641 - EN ROUTE DFW-YYC, SHORTLY AFTER TAKEOFF, SMOKE WAS REPORTED IN CABIN.  EMERGENCY DECLARED, RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK PRIMARY AND SECONDARY HEAT EXCHANGER.  REPLACED APU, AND ACCOMPLISHED PACK BURN OUT.  NO SMOKE OR ODORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
